Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RipperMan

confused about red marks

Ok i never ever ever had these before...

so why after using BP gel do i get them??

i have a red mark on my lip from one about 2-3 weeks ago - and i am scared of getting more!!!

Worse than gettting acne is getting red marks imo - i dont care bout a pimple that lasts 2-3 days - but a red mark that last months!? can u imagine whats going to happen when u get a new pimple - and a new red mark - and that continues for ever? youll have a face full of red marks and the odd pimple - thats worse than just the odd pimple if u ask me...

any advice on this - is this just a ALWAYS happening side effect of BP - if so screw this regimen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×